# SDR DALA2015122907745

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 72,912 hours, 9,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING ON LT SIDE FROM SEAT ROW 32, FWD INOPERATIVE BATTERY PACK AT L1 AND L2.  REPLACED BATTERY PACK AND CHARGER AT L1 AND L2 IAW AMM.
